# SDR HALA2015101200210

- Difficulty date: October 12, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 7,735 hours, 1,211 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Making Metal
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO GATE, APU AUTO SHUTDOWN.  OIL CHIP DETECTION MESSAGE 499111.  TROUBLESHOT IAW TSM 49-62-00-810-915-A, REPLACED SCAVANGE/LUBE FILTERS IAW AMM 49-91-41, COLLECTED OIL SAMPLES, NO METAL NOTED.  INSPECTED CHIP DETECTOR, AND FOUND SMALL METAL PARTICLES, COLLECTED SAMPLES.  CLEANED CHIP DETECTOR, OPS NORMAL.
